Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Feels like knot in throat and have bubbling sensation. Suggest?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 1991
Answered : 2447 Questions
i have something that feels like a knot in my throat , internet refers to gourd, what can I take to get releif , this sensation of a bubble comes and goes. Had problems for the last four days. any recommendations
Posted Thu, 17 Oct 2013 in Ear, Nose and Throat Problems
Answered by Dr. Sumit Bhatti 39 minutes later
Brief Answer:
Acid reflux. USG to rule out hiatus hernia.

Detailed Answer:

Thank you for your query.

1. These are symptoms of acid reflux.

2. Request your physician to prescribe an anti-reflux medication. This usually consists of a proton pump inhibitor (such as omeprazole, pantoprazole, rabeprazole), a gastric motility enhancer (such as domperidone , levosulpiride) and an antacid, anti-flatulent such as Mucaine Gel or Gelucil/ Digene.

3. The antacid is for shrt term relief; the anti-reflux medication should be taken regularly for 8 to 12 weeks.

4. A probiotic will help. Lifestyle and diet changes will also help.

I hope that I have answered your query. If you have any further questions, I will be available to answer them.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor